# SDR CALA2013090900639

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 49,673 hours, 16,643 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR WEB AT STATION 663 ON LT SIDE FOUND 11/2 INCH CRACK AT LBL 41 & AMP; WL 194 & 11/2 INCH CRACK AT LBL 43 & AMP; WL 197.  REPAIR CARRIED OUT IAW SRM 57-1010,REPAIR 3, ALTERNATE 2, PAGE 20 4 THRU PAGE 210.
